Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 89, NWS Twin Cities, MN

July 10, 2010Benton County, Mille Lacs County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 10, 2010, 8:39 PM CDT for Benton County, Mille Lacs County, Minnesota. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2010, 8:39 PM CDT (01:39 UTC)
Expired
Jul 10, 2010, 9:45 PM CDT
In force
66 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Benton County, MN, Mille Lacs County, MN

The radar

The Minneapolis radar (KMPX), 95 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 8:56 PM CDTHAIL 1Gilman, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2010-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 687 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2010-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
687 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
1944 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

310 
WUUS53 KMPX 110139
SVRMPX
MNC009-095-110245-
/O.NEW.KMPX.SV.W.0089.100711T0139Z-100711T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
839 PM CDT SAT JUL 10 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MILLE LACS COUNTY IN EAST CENTRAL MINNESOTA...
  EASTERN BENTON COUNTY IN CENTRAL MINNESOTA...

* UNTIL 945 PM CDT

* AT 836 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
  THIS STORM WAS LOCATED NEAR PARENT...OR ABOUT 11 MILES NORTHEAST OF
  ST CLOUD...AND MOVING EAST AT 20 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  MILACA...
  PRINCETON...
  GILMAN...
  FOLEY...
  RONNEBY...
  GLENDORADO...
  FORESTON...
  PEASE...
  BOCK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4579 9353 4556 9353 4557 9410 4575 9410
TIME...MOT...LOC 0139Z 270DEG 19KT 4566 9397
WIND...HAIL 60MPH 1.00IN

$$
2 follow-up statements
575 
WWUS53 KMPX 110206
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
906 PM CDT SAT JUL 10 2010

MNC009-095-110245-
/O.CON.KMPX.SV.W.0089.000000T0000Z-100711T0245Z/
MILLE LACS MN-BENTON MN-
906 PM CDT SAT JUL 10 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN BENTON
AND SOUTHERN MILLE LACS COUNTIES UNTIL 945 PM CDT...

AT 903 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR RONNEBY...OR
9 MILES SOUTHWEST OF MILACA...MOVING EAST AT 20 MPH.

THIS STORM PRODUCED QUARTER SIZE HAIL IN GILMAN AT 856 PM. 

LOCATIONS IMPACTED INCLUDE...
  MILACA...PRINCETON...GLENDORADO...FORESTON...PEASE AND BOCK.

LAT...LON 4557 9402 4576 9398 4579 9353 4556 9353
TIME...MOT...LOC 0205Z 271DEG 18KT 4570 9380
WIND...HAIL 60MPH 1.00IN

$$
279 
WWUS53 KMPX 110231
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
931 PM CDT SAT JUL 10 2010

MNC009-110241-
/O.CAN.KMPX.SV.W.0089.000000T0000Z-100711T0245Z/
BENTON MN-
931 PM CDT SAT JUL 10 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BENTON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4557 9376 4577 9375 4579 9353 4556 9353
TIME...MOT...LOC 0231Z 271DEG 16KT 4574 9365

$$

MNC095-110245-
/O.CON.KMPX.SV.W.0089.000000T0000Z-100711T0245Z/
MILLE LACS MN-
931 PM CDT SAT JUL 10 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN MILLE
LACS COUNTY UNTIL 945 PM CDT...

AT 926 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR MILACA...
MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  PRINCETON AND BOCK.

LAT...LON 4557 9376 4577 9375 4579 9353 4556 9353
TIME...MOT...LOC 0231Z 271DEG 16KT 4574 9365
WIND...HAIL 60MPH 1.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 6:11 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jul 10, 6:11 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
611 PM CDT SAT JUL 10 2010

.DISCUSSION...
ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS HAVE BEEN
ONGOING TODAY ACROSS MUCH OF THE FORECAST AREA...AIDED BY WEAK
SHORTWAVE ENERGY OVERHEAD AND LLVL MOISTURE TRANSPORT. FOR THE
REMAINDER OF THE AFTERNOON...ANTICIPATE THE POTENTIAL FOR
DEVELOPMENT OF STRONGER THUNDERSTORMS WILL RESIDE IN EXTREME EAST
CENTRAL MN /TWIN CITIES/ ACROSS WEST CENTRAL WI...WHERE MORE
DESTABILIZATION HAS OCCURRED THIS AFTERNOON. HOWEVER...THE
DURATION OF ANY STRONG TO SEVERE STORMS WOULD BE SHORT-LIVED DUE
TO THE FACT THAT 0-6KM SHEAR IS RATHER LOW. ATTENTION THEN TURNS
BACK WEST THIS EVENING TO THE DAKOTAS SFC TROUGH. EXPECT
STRONG/SEVERE STORMS TO DEVELOP OVER THE ERN DAKOTAS DURING THE
LATE AFTERNOON...AND EXPAND INTO WEST/NORTH CENTRAL MN THIS
EVENING. EXPECT STORMS TO BECOME MORE WIDESPREAD ACROSS THE
FORECAST AREA BETWEEN 06Z AND 12Z AS A STRONGER SHORTWAVE ARRIVES
AND THE UPPER LEVEL JET STRUCTURE PROVIDES STRONG DYNAMICAL
SUPPORT FOR CONVECTION THROUGH SUNDAY. COLD FRONT PROGRESSION IS
APPEARING SLIGHTLY MORE RAPID THAN IT WAS YESTERDAY...THEREFORE
LIKELY LIMITING THE AFTERNOON SEVERE THREAT MORE TO THE
SOUTHEASTERN CWA /MANKATO TO RICE LAKE AND POINTS SOUTH/...WHERE
THERE WILL BE MORE POTENTIAL FOR THE ATMOSPHERE TO RECOVER AHEAD
OF THE FRONT.

PRECIP SHOULD END BY DAYBREAK MONDAY...WITH WEAK HIGH PRESSURE
BUILDING IN. COOLER TEMPERATURES WILL RESULT...WITH HIGHS IN THE
70S.

MEDIUM RANGE MODEL RUNS ARE STILL IN DECENT AGREEMENT REGARDING
THE NEXT STRONG SYSTEM...WHICH IS ON TARGET TO AFFECT THE AREA ON
WEDNESDAY. THE GFS IS STRUGGLING WITH S0ME CONVECTIVE FEEDBACK
ISSUES...AND THE ECMWF HAS BEEN MORE CONSISTENT FROM RUN TO RUN.
A STRONG SHORTWAVE TROUGH IS FORECAST TO SINK SOUTH/EAST FROM
SOUTHERN CANADA...TRANSLATE EASTWARD ACROSS MONTANA TO THE
DAKOTAS...AND BECOME NEGATIVELY TILTED AS IT MOVES ACROSS THE
REGION. A 100+KT JET STREAK IS PROGGED...WHICH WILL PROVIDE AMPLE
VERTICAL SHEAR PROFILES SUPPORTIVE OF SEVERE STORMS ON WEDNESDAY.
A TORNADO THREAT WILL ALSO BE PRESENT GIVEN THE IMPRESSIVE
VERTICAL SHEAR PROFILES IN THE LOW/MID LEVELS.

MODEL SOLUTIONS DIVERGE TOWARD THE END OF THE WORK WEEK INTO THE
WEEKEND. FOR NOW HAVE LEANED TOWARD THE ENSEMBLE MEANS...RATHER
THAN BRINGING PRECIPITATION INTO THE AREA ON SATURDAY AS THE GFS
SUGGESTS. THE ECMWF ALSO FAVORS A STRONGER MID LEVEL RIDGE IN
PLACE OVER THE CENTRAL CONUS...WHICH WOULD SLOW DOWN THE ARRIVAL
OF THE NEXT TROUGH...AND ALSO RESULT IN WARMER TEMPERATURES THAN
CURRENTLY FORECAST FOR SATURDAY.

&&

.AVIATION.../00Z TAF ISSUANCE/

MAIN AVIATION CONCERNS DEAL WITH A COMPLEX OF SVR STORMS NEAR
AXN...AND HOW THIS COMPLEX TRANSLATES TO THE E/SE THIS EVENING.
IN ADDITION...HOW WIDESPREAD DOES THIS COMPLEX DEVELOP IN THE NEXT
TWO HRS AS IT MOVES TO THE E/SE.

AXN SHOULD BE IN THE CLEAR AFT 00Z...OR AT LEAST BY 01Z AS THIS
COMPLEX MOVES THRU THE AREA. HOWEVER...RESIDUAL SHRA WILL BE
POSSIBLE NEAR AXN FOR AN HR OR TWO. AS THIS TRANSLATES TO THE
E/SE...HOW WILL THE INSTABILITY EVOLVE?? OR WILL THE TSRA WEAKEN AS
IT MOVES INTO MORE STABLE AIR THIS EVENING. THEREFORE...HAVE
TRENDED TOWARD THE BULK OF THE HEAVIEST ACTIVITY AT RWF/STC WITH
GUSTY WNDS AND CEILINGS ARND 2500 FEET. RNH/EAU WILL BE MAINLY CLR
OR SCT CEILINGS OF 5000 FEET THRU THE NEXT 6 HRS...WITH WNDS
GENERALLY FROM THE S/SE.

MSP...HAVE KEPT TAFS CLOSE TO PREVIOUS FORECAST WITH SOME TSRA
ACTIVITY AFT 04Z. TIMING AND INTENSITY WILL BE THE MAIN PROBLEM AS
MSP HAS SOMEWHAT STABILIZED WITH EARLIER CONVECTION.
HOWEVER...THERE REMAINS ENOUGH INSTABILITY TO KEEP TSRA IN THE
FORECAST WITH SLIGHTLY HIGHER VSBY/CEILINGS DUE TO THE INSTABILITY
FACTOR AT THIS TIME. AGAIN...THESE TAFS ARE HIGHLY DEPENDENT ON
THE EVOLUTION OF THE COMPLEX NEAR AXN AND TSRA DEVELOPING ACROSS
EASTERN SD. WILL TRY TO PINPOINT TSRA TIMING/INTENSITY AS
RADAR/SATELLITE TRENDS INDICATE. ..JLT..

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

LS/JLT
Hazardous weather outlook, Jul 10, 6:08 PM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
608 PM CDT SAT JUL 10 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
112315-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
608 PM CDT SAT JUL 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING ACROSS PARTS OF
WEST CENTRAL AND SOUTH CENTRAL MINNESOTA. LARGE HAIL AND DAMAGING
WINDS ARE POSSIBLE. TORNADOES ARE ALSO POSSIBLE...MAINLY ACROSS
WEST CENTRAL MINNESOTA PRIOR TO SUNSET. THE THUNDERSTORM ACTIVITY
IS EXPECTED TO SPREAD EAST ACROSS MINNESOTA THROUGH THE
NIGHT...ALTHOUGH THE SEVERE THREAT WILL DECREASE AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE SUNDAY ACROSS SOUTH AND
EAST CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN. DAMAGING WINDS
AND HAIL WILL CONTINUE TO BE A THREAT WITH THUNDERSTORMS EXPECTED
OUT AHEAD OF A COLD FRONT THAT WILL MOVE ACROSS THE OUTLOOK AREA
DURING THE DAY.

THERE ARE INCREASING INDICATIONS THAT A MORE SIGNIFICANT SEVERE
WEATHER EVENT WILL BE POSSIBLE WEDNESDAY INTO WEDNESDAY NIGHT AS
A STRONG COLD FRONT SWEEPS ACROSS THE REGION. THERE CURRENTLY
APPEARS TO BE THE POTENTIAL FOR HAIL...DAMAGING WINDS...AND
TORNADOES. STAY ABREAST OF FUTURE UPDATES TO THE FORECAST FOR
THIS EVENT AS MORE SPECIFIC DETAILS ON THE TIMING AND POSSIBLE
THREATS CAN BE ASCERTAINED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NEEDED ACROSS WEST CENTRAL MINNESOTA
THIS EVENING...AND MAY ALSO BE NEEDED ACROSS THE REMAINDER OF
CENTRAL AND SOUTH CENTRAL MINNESOTA TONIGHT.

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED AGAIN ON SUNDAY ACROSS
EAST CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL
WISCONSIN. SPOTTER ACTIVATION IS LIKELY FOR WEDNESDAY.

In the hours before

Local storm report, Jul 10, 6:20 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
620 PM CDT SAT JUL 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     FUNNEL CLOUD     2 W GLENWOOD            45.65N 95.42W
07/10/2010                   POPE               MN   TRAINED SPOTTER

&&

LS
Local storm report, Jul 10, 6:34 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
634 PM CDT SAT JUL 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             1 SW FARWELL            45.74N 95.63W
07/10/2010  M1.75 INCH       POPE               MN   TRAINED SPOTTER

&&

MKM
Local storm report, Jul 10, 6:48 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
648 PM CDT SAT JUL 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             1 W LOWRY               45.71N 95.54W
07/10/2010  M1.75 INCH       POPE               MN   LAW ENFORCEMENT

&&

MKM
Local storm report, Jul 10, 6:51 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
651 PM CDT SAT JUL 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     TSTM WND GST     ALEXANDRIA              45.87N 95.38W
07/10/2010  M55 MPH          DOUGLAS            MN   ASOS

            MEASURED AT ALEXANDRIA AIRPORT

&&

MKM
Local storm report, Jul 10, 7:48 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
748 PM CDT SAT JUL 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             STARBUCK                45.61N 95.53W
07/10/2010  M1.75 INCH       POPE               MN   LAW ENFORCEMENT

&&

MKM
Local storm report, Jul 10, 8:39 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
839 PM CDT SAT JUL 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     TORNADO          1 N GILCHRIST           45.48N 95.31W
07/10/2010                   POPE               MN   TRAINED SPOTTER

            BRIEF TOUCHDOWN OF ROPE TORNADO ON HILL NORTHEAST OF
            SPOTTERS LOCATION NEAR INTERSECTION OF CO RD 8 AND 198TH
            ST.

&&

MKM

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:24 PM CDTAreal Flood AdvisoryMPXKandiyohi, Pope, Stearns, Stevens, Swift4 hr
Jul 10, 7:53 PM CDTFlash Flood WarningMPXPope, Stevens2 hr
Jul 10, 7:58 PM CDTSevere Thunderstorm WarningMPXPope62 min
Jul 10, 8:06 PM CDTSevere Thunderstorm WarningMPXStevens, Swift54 min
Jul 10, 8:10 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison65 min
Jul 10, 8:18 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Swift57 min
Jul 10, 8:30 PM CDTSevere Thunderstorm WarningMPXLac qui Parle60 min
Jul 10, 9:01 PM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle59 min
Jul 10, 9:03 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Swift57 min
Jul 10, 9:11 PM CDTSevere Thunderstorm WarningMPXMille Lacs, Morrison38 min
Jul 10, 9:43 PM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Redwood, Renville, Yellow Medicine62 min
Jul 10, 9:45 PM CDTAreal Flood AdvisoryMPXChippewa, Kandiyohi, Lac qui Parle, Renville, Swift, Yellow Medicine4 hr
Jul 10, 9:57 PM CDTSevere Thunderstorm WarningMPXKandiyohi, McLeod, Meeker63 min
Jul 10, 10:12 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Lac qui Parle33 min
Jul 10, 10:15 PM CDTSevere Thunderstorm WarningMPXRedwood60 min
Jul 10, 10:43 PM CDTSevere Thunderstorm WarningMPXMcLeod, Redwood, Renville, Sibley, Yellow Medicine62 min
Jul 10, 10:51 PM CDTSpecial Weather StatementMPXCarver54 min
Jul 10, 11:16 PM CDTSpecial Weather StatementMPXBrown, Nicollet, Sibley44 min
Jul 11, 3:25 PM CDTSpecial Weather StatementMPXFreeborn50 min
Jul 11, 4:25 PM CDTSevere Thunderstorm WarningMPXDakota, Washington39 min
Jul 11, 4:55 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue65 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.